# SDR COEA20140801953

- Difficulty date: August 13, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N953FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0062
- Aircraft time: 11,658 hours, 15,216 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 06000130001
- Part serial: 5921
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: I, J
- Precautionary procedure: A

## Discrepancy

DEPARTED OUT ON TIME, DURING CLIMB OUT THE RMI & HSI COMPASS CARDS BEGAN TO SPIN.  THE RMI FLAGGED HDG & HSI FLAGGED COMPASS AS THE PILOT ENTERED IMC CONDITIONS.  THE PILOT ADVISED AIR TRAFFIC CONTROL HE NEEDED TO RETURN.  RETURNED FOR MX.  REPLACED REMOTE DIRECTIONAL GYRO.
